# SDR AWXA9900340

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141AW
- Make and model: Boeing 737-2M8
- Aircraft serial: 21955
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 693535213
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, STRINGER TIE CLIP CRACKED, 16L FS 727A.  REMOVED STRINGER TIE CLIP IAW SRM 51-30-2, FAB'D NEW STRINGER TIE CLIP IAW 51-10-1.  TREATED AND PRIMED NEW CLIP IAW SRM 51-10-2.
